# SDR WX0A2020090773567

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 29,096 hours, 22,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Warning Message
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/EPSU 10WL FWD L MSG DISPLAYED / REPLACED EPSU 10WL FWD L BATT IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A OPS CHECK GOOD IAW AMM 33-51-00-710-001-A"
